# SDR SWIA202055926

- Difficulty date: November 20, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H INBD FLAP LWR SKIN IS CHAFED WHERE INBD HINGE FAIRING CONTACTS SURFACE. AREA MARKED.   (C-CHECK) RO 2/1/2021   COMPLIED WITH REO 690-57-52-367 REV-- DATE 2020-11-26 STEPS.1-4 (SEE CONTINUATION FOR FURTHER DETAILS)
